| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4-a6:unk.H6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2 implantable collamer lens of a -14.0/3.0/91 (sphere/cylinder/axis) lens was intraoperatively implanted and removed on (b)(6) 2023 due to a lens tear/break during injection/delivery into the patient's left eye (os).On (b)(6) 2023, a replacement lens was implanted and the problem was resolved.There was patient contact and patient injury.Reportedly, "lens got stucked in the plunger." status of the eye is quiet.
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated the surgeon implanted a 13.2mm vticmo13.2 implantable collamer lens of diopter -14.0/+3.0/91 (sphere/cylinder/axis) into the left eye (os) on (b)(6) 2023.Reportedly the lens tore/broke during injection/delivery into the eye.There was no patient injury.The lens was implanted and removed intraoperatively.On (b)(6) 2023 a lens of the same parameters was implanted, and the problem was resolved.The status of the eye as "quiet".H6: health effect- impact code: "4627" should be removed and code "2199" should be added.Claim#: (b)(4).
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
B5- the reporter indicated that a 13.2mm, vicm5 13.2, -11.5 diopter, implantable collamer lens was implanted into the patient's left eye (os) on (b)(6) 2023.Reportedly the lens tore/broke during injection/delivery into the eye.There was no patient injury.The lens was implanted and removed intraoperatively.On (b)(6) 2023 a lens of the same parameters was implanted, and the problem was resolved.Claim #: (b)(4).